# SDR FDEA202507181362

- Difficulty date: July 18, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A52171851001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PAX DOOR - FRAME SEGMENT AT FR14C FOUND 1EA CRACK REPAIRED THE RH FWD PAX DOOR FRAME FR14C CRACKED SEGMENT PER SRM 51-40-21   AND DWG F52181297 ISSUE: K AND DWG F52181299 ISSUE: G. THIS IS A CAT A REPAIR AND RSC   TRACKING EA 6-5210-T0384405 WAS ISSUED AND COMPLETED, TITLE: DOORS - PASSENGER/CREW   - LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC TRACKING.   MAJOR REPAIR IAW FEDEX GMM 6-2-100.
